# SDR UPS01237045

- Difficulty date: October 13, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MAIN ENTRY SLIDE INOP. REPLACED BOTH BAR RETAINER CLIPS, P/N 65-64828-3, REINSTALLED SLIDE.
